Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aleks_hopethisworks

5th month accutane, awful breakout

Hiya everyone, so ive been taking accutane 40mg since april 8th 2010. I was 100% clear of actives up until last week and all of a sudden i have horrible broken out on the side of my face in about 15 red pimples, they arent massive but there are so many. It not even the side i sleep on so i dont understand.

Can anyone think of why this might occur?

Im so frightend, i CANT go back to how i was!

Any advice would be very much appriciated

aleks xx

Share this post


Link to post
Share on other sites

I had this in my secone month, after having clear skin for a month. It jsut recovering now but still getting one or two come up and im going onto month 2 soon.

I think it may be an outburst due to fluctuations in your plasma levels, perhaps its just reached a level that initiates another breakout, thereafter you should be zit free. Maybe its the final straw breakout

Share this post


Link to post
Share on other sites

Hey there. I know the feeling. I've had this happen to me also. It's a side effect of the initial breakout. I've been told it can last up to 3 months. Honestly, from what I've discovered.. your skin is random. Everyone's is different. Thats why its so frustrating. Try not to stress about it too much. That will only make things worse. Drink lots of water, get lots of sleep, try not to pick at your face, wash and mosturize, try getting a good over-the-counter benzoyl peroxide to use in the mean time... worked for me in the waiting period while the accutane kicks in... finally :) lol

Good luck, girl!! :) Stay strong! Keep your head up!

Share this post


Link to post
Share on other sites

Just eat healthy, drink lots of water, get lots of fresh air, try to stay away from Sugar; and you will be fine in a little while; just keep on that accutane and don't worry much of it. :]

Share this post


Link to post
Share on other sites

I am having the same problem, I started in May end 2010 and no improvement so far but very very bad scarring. I look terrible. I dont know what to do at this point. The derm insists its working but my mirror disagrees

Share this post


Link to post
Share on other sites

I got all kinds of bad breakouts while taking accutane and they were quite random. I only started clearing fully when I stopped taking accutane. I think my body over reacted to the accutane, is what my derm said. My skin is great now that I am off of it. It does work.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×